# SDR DALA2022090906017

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CORROSION ON STRINGER FLOOR SUPPORT (LBL 10.45) (UPPER/LWR FACES) AT BULK CARGO COMPARTMENT, STA S: 1470, AND 1510. CORRECTIVE ACTION: SUMMARY OF NRC 00232 STRINGER FLOOR SUPPORT (LBL 10.45) (UPPER/LWR FACES) AT BULK CARGO COMPARTMENT, STA S: 1470, AND 1510 WAS REPLACED PER B757-200 SRM. (2397452)
